# SDR CA020121002

- Difficulty date: January 6, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 767-3Y0
- Engine: Pwa PW4060
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 658D1003
- Condition: Faulty
- Location: Rudder
- Component: Rudder Trim Act, Vickers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RUDDER TRIM 4.5 NOSE LT, THE AIRCRAFT STABILIZED IN CRUISE FOR 30 MINUTES.FOUND TO BE THE RUDDER TRIM ACTUATOR AT FAULT.REPLACED THE TRIM RUDDER ACTUATOR, OPERATIONAL CHECK CARRIED OUT AS PER MAINTENANCE MANUAL, FOUND SERVICEABLE.
